How can I lower my appetite?

Discussion in 'Mental Health Disorders' started by ZILtoid1991, Apr 21, 2013.

Thread Status:
Not open for further replies.
  1. ZILtoid1991

    ZILtoid1991 New Member

    I'm taking Depakene/Convulex because some doctor made a huge mistake and didn't checked my blood-sugar after my seizure (but had a completely normal blood-sugar level after a lot of sweets). Because of this, I need to eat twice as much to not to feel hungry, also my hunger scares me as I had all of my seizures when I was hungry.

    I don't want to get super skinny, just not overweight. I don't care if it's not a very healthy solution, my health alredily suffered a lot from the weight gain. Also note that my doctor blames me to not to work out. Before the medicines I didn't need work out, also if I wanted to do sports then I have to give up the guitar because the lack of time.
     
  2. skinnylove911

    skinnylove911 Well-Known Member

    Can you set a reminder on your mobile to only eat for breakfast lunch and dinner? Keep distracting take your mind of food
     
  3. SadBk

    SadBk Well-Known Member

    Can you maybe ask your doctor for an appetite suppressant to add to your cocktail of drugs?
    Or... drink a lot of water to fill you up. Keep low calorie healthy foods around, like fruit & veggies, to munch on if you feel like you HAVE to eat more.
    Good luck to you... that would drive me CRAZY. My sympathies. *hugs*
     
Thread Status:
Not open for further replies.